Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
H8AcneSoMuchhhh

Is this normal going into my 5th month of Accutane? (Myorisan) *Please take a look*

Okay so I'm going into my 5th month on Accutane and this is how my face looks...I'm just curious if anyone else has had this issue and I'm sorry for the gross pictures I know I probably disgusted all of you. Also, sorry for the oily look, I have Vaseline on so that's why.

I talked to my dermatologist a couple days ago and even he was shocked and gave me some sort of shot on my bottom I don't remember what it's called and I'm also taking Bactrim with Accutane.

I only wash my face once a day (at night) and use Cetaphil Cleanser and then apply Vaseline.

I literally got myself online schooled, haven't had a haircut in 5 months, and haven't even been out in 5 months. I'm literally a shut in because of how disgusting my skin is. I don't know if this matters but I don't really masturbate. I'm not really stressed at all just really annoyed with my skin so yeah.

Also, I eat very unhealthy. As in fast food every day. Not like McDonald's every day but different restaurants every day to get that fat for the Accutane pill. I'm not fat I literally don't gain weight I weigh 145 and I'm 6'0. Could me eating out be causing this? I don't exercise and I also sleep a lot because I literally don't want to look at myself.

Another thing, I take both pills at the same time around 2-3 PM. Sometimes (but rarely) in the morning at 9-10. I take my Bactrim at 8 AM and 8 PM. Anything I should change? Please help I literally miss going out and I haven't seen anyone but family members in months and I'm losing my mind. Also, if I do somehow heal (which I doubt...) will there be scarring from this? ;(

Taking 80 MG since day 1 and I'm about to go into my 5th month still 80 MG. I had not really severe acne just a lot of black heads on my back/chest and a lot of whiteheads. No pimples/cysts which I'm getting now. Also, I should mention that my forehead is pretty much clear. No whiteheads just like 5 blackheads, my back is doing better, and my chest is completely clear.

My sleeping schedule is I usually go to bed at around 2-4 AM and the reason for this is because I'm a professional Overwatch player (look up the game if interested and no, not giving out my username) so I play with my team a lot at night and I usually sleep until 1-3 PM. If my sleep is what's doing this I'll honestly quit my team and give everything up to get this damn acne off my face..

*That brown spot on my left eye is a birth mark so to add more salt to the wound, I have horrible acne and a birth mark on my face.*

IMG_0096.JPG

IMG_0097.JPG

Edited by H8AcneSoMuchhhh

Share this post


Link to post
Share on other sites

Mine looks just like yours now after 10 days of myorisan I think it's working because my derm told me that it'll get worse before it'll get better 

Share this post


Link to post
Share on other sites
On 3/22/2017 at 6:44 PM, cojelon619 said:

Mine looks just like yours now after 10 days of myorisan I think it's working because my derm told me that it'll get worse before it'll get better 

Thanks for the reply! I'm starting to notice that it's getting a bit better and I also switched from Myorisan to Claravis apparently it's much better. Hope Accutane clears all that annoying acne up for you man!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×